# SDR IXXA20200720026

- Difficulty date: June 30, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N311AZ
- Make and model: Boeing 767338
- Aircraft serial: 25316
- Aircraft time: 92,469 hours, 29,247 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Beam
- Part number: 313T2380309
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR HEAVY MAINTENANCE SCHEDULED VISIT. IN COMPLIANCE OF TASK CARD 54-822-00-01.   "GVI - ZONAL - AFT NACELLE STRUT FAIRINGS - STRUT 1", THE FOLLOWING DISCREPANCY WAS NOTED:  #1 PYLON OUTBD HYD BAY LOWER LONGERON CRACKED AT 3RD LATCH FITTING. #1 PYLON O/B HYD BAY LOWER LONGERON REMOVED AND REPLACED REPAIR PART DRILLED UP FABBED  REPAIR SPLICE AND INSTALLED PARTS IN ACCORDANCE WITH BOEING 767 ATI SRM 51-40-02 AND AIRBORNE EO DOC #47414REA03
